IJDVL Home  
 

  
Year : 1993  |  Volume : 59  |  Issue : 6  |  Page : 313-314

Erythema Multiforme Following Topical Minoxidil

K Pavithran 
 

Correspondence Address:
K Pavithran


Erythema multiforme following application of minoxidil solution for the treatment of androgenetic alopecia is reported in a male. Recurrence of the eruption following reapplication of minoxidil solution as well as after oral administration of minoxidil tablets confirmed the aetiology. Patch test with minoxidil was negative.


How to cite this article:
Pavithran K. Erythema Multiforme Following Topical Minoxidil.Indian J Dermatol Venereol Leprol 1993;59:313-314


How to cite this URL:
Pavithran K. Erythema Multiforme Following Topical Minoxidil. Indian J Dermatol Venereol Leprol [serial online] 1993 [cited 2020 Oct 21 ];59:313-314
Available from: https://www.ijdvl.com/article.asp?issn=0378-6323;year=1993;volume=59;issue=6;spage=313;epage=314;aulast=Pavithran;type=0


 

Wednesday, October 21, 2020
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer